Graduated to 14 mg patches -Feel Antsy in Pantsy

I was really happy to get onto these as having been quit on and off, stop starting for 1.5 years- Most recently for the longest period of time ever, nearly 7 weeks- I obviously never did it for as long as this as never got within sniffing distance of these cute wee things. Didn't really get any cravings on the 21mgs as i had got used to them, but the drop is very noticeable.:( I'm not going to smoke, but i feel itchy, twitchy, cravy, grumpy, frumpy, lumpy and ARRRRRGHOOOO! (is the only way to describe it)

Feel that going back to 21mg patch is just going to prolong process, don't want to be addicted to a patch forever!!! Any suggestions? (yes, i know it will pass)

14 Replies

oldestnewest
  • Jude this is short lived.. every drop in patches has a 3 day adjustment period.. feeling this way passes.. you've already done the worst bit of quitting in the very very first 3 days.. this bit will pass.

    You got any oranges or lemons about the house? if you feel a bit of a crave moment, just suck on a slice of lemon or orange... the more bitter the better :).. moment passes, you then go about your day.

    Stick with it jude.. trust me.. i went through the same on each drop of patch dose .. you'll adjust.

    Read them craving stopper tips in my sig too jude.. they will help.

    the big thing for you is succeeding, i know how much this means to you and this is a necessary step. Trust me jude, you will adjust quicker than you realise.. and then you'll be looking on 14mg as being normal.

    jase

  • Hey jude...

    I started on 15mg 16 hour patches, due to go to 10mg in a week I think but recently I left one off for a day when I was hungover and decided to cut them in half and see how I went... I got very angsty, I would say for about 3 days to a week.

    I now try not to put one on at all, I am taking the odd puff on an inhalator.

    I kinda got to the thinking that it's all just prolonging the agony... but I think weening off is important, do it in your own time.

    The patches allow you to break the habit but you are still getting the drug so we still need to make that clean cut... give it 3 days I would say you will feel much better on the lower dose :)

    Do whatever you have to do to get through these next few days and take it as always one day at a time :)

    xxx

  • blimey Jase we posted at exactly same time.. lol your message wasn't there when I was typing hahahaha

  • Jude Hun

    i can only agree with the others you will feel a little twitchy for 72 hours. lemon jucie is really good. When its time to drop down next time take them off before bed for a few nights before the drop down this will help a lot. you are doing fab jude hun. xxxxx

  • Hi Jude

    Can't offer any help advice with the patches as I hated the way they made my skin smell so I came off them pretty quick and then gritted my teeth and fists a lot for a few days but an inhalator did help on and off for a week.

    Thinking back it was after I stopped the patches that I noticed my drinking increased by some amnt. Definitely a replacement substitute thing for me for a while.

    Don't fret toooo much about detox Juice January if your quit is at risk.

    Otherwise...... yukkkkk, suck on those lemons, and yeah..... as you said, it will pass ;)

  • Hey Jude

    Time to distract yourself, have you tried quizzes, solitaire? Anything to keep you occupied. Do some deep breathing and try to do some exercise.

    Onwards and upwards.

    Keep on going.

    M

  • I'm not going to smoke, but i feel itchy, twitchy, cravy, grumpy, frumpy, lumpy and ARRRRRGHOOOO! (is the only way to describe it)

    I know that feeling. Going through it at the moment myself. I've felt it mostly dropping from 14mg to 7mg. Every time I feel cravy I've been getting on the bike. Else I've been eating packets of jelly beans. Anything to get me through another day. Might need to go and buy myself something nice.

    Hang in there Jude

  • wow - I started to remember that feeling as soon as you wrote it. arrgghhhh. the nagging dull unconformable withdrawal. yeah its sucks, but you are stronger jude. definately.

    try and remember that you are stepping towards being free of this nasty drug and how much of a great thing that is to be doing.

    check out some of the videos in the links from joel (in signature). He's got some great ones about withdrawal in there I seem to remember.

    keep going jude. you can do it. In the immortal words of Winston Churchill - "If you're going through hell, keep going!"

  • Hey Jude girl... hope you're feeling better today! I can only imagine how cutting down on the patches messes with your body/mind but stay strong and you'll feel better soon. BB had some method of cutting the patches down.... here's the link (I hope it helps!!) forum.nosmokingday.org.uk/s...

    Jude girl, I am very, very proud of you.... you had this vicious cycle going on for so long and I am happy to see you've finally managed to break out of it! In my opinion the sooner you wean yourself of them patches the better but of course you go as slowly as you feel comfortable. You're gonna do it this time.... expect the occasional discomfort... actually embrace it as it is your journey to freedom and you'll see how well worth every moment of discomfort is. Okay...... done rambling.... love, bella xxxx

  • Hi Jude :D

    Well done you stick with it feeling like this will soon pass as your body adjusts to the lower strength patch

    You're doing really well keep going

    Love and a Hug

    Marg xx

  • Oh gosh, yes the temptation (not only to avail myself of the all night garage) to forego juice january was also quite strong i have to confess so i actually just went to bed (think i'd be used to nicotine withdrawal lite by now, forgot how yuk it was,) Yeah agree i think it must only last three days. I actually like the idea of trimming off one bit a day, so as only to lose one mg. 7mgs is obviously a lot to lose! Good news , today i actually feel good!

  • I agree with Linda, Jude, we don't actually need them during the night and cutting them a bit smaller so that you won't notice the drop is a great idea. You are doing really well, rooting for you.

    Jackie

  • Hi jude,

    Glad to hear you are feeling good! Amazing how quickly these things can turn around we truly are on one mega roller coaster....!

    All th best hun have a great Sunday :)

  • If it helps i came off my patches after about 6 weeks total, by cutting them down... best thing i did!

    Good Luck and hope you do marvellously!

    If i can help by telling you more on how i did it then get in touch honey.

    Your strong.. you can do it!!! xxx

You may also like...